# SDR AALA202107308269

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 63,192 hours, 28,583 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL RIGHT TANK  PUMP 2 LO PRESSURE ECAM CONFIRMED ON FUEL FORWARD PAGE, COMPLIED WITH ECAM PROCEDURE AND TURNED OFF RIGHT TANK PUMP 2 SWITCH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
